# SDR CALA2022070601649

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 20,534 hours, 1,963 cycles
- System (JASC): 2420 · AC Generation System
- Part: Hydraulic System
- Part number: NA
- Condition: Failed
- Location: Hyd Press C1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HYD PRESS C1 ADVISORY THE MESSAGE IS DISPLAYED WHEN ONE OF THE FOLLOWING CONDITION EXISTS:1.) PUMP IS SELECTED TO OFF AND PUMP PRESSURE IS LOW.2.) PUMP IS COMMANDED TO RUN AND PUMP PRESSURE IS LOW.THIS MESSAGE IS INHIBITED WHEN THE SYSTEM PRESSURE IS LOW OR THE PUMP HAS BEEN L AHM UPDATE: {24-41041} *LEFT-1 230VAC/115VAC-TO-540VDC ATRU PROTECTION IS ON* REF FIM DMC-B787-A-24-20-F2-M8A-421A-A TO RESET CONTACTOR AND CONFIRM/ISOLATE FAULT. ADD FAULT: 24-41041 FAULT RELATED TO MSG 24-41041...L1 ATRUC CK2435501 TRIPPED. RESET PER FIM 24-20-F2-M8A-421A.  NO PREVIOUS HISTORY.
